# SDR 0004353261

- Difficulty date: November 22, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 6,879 hours, 3,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: EVT3454H
- Part serial: 3689
- Condition: Failed
- Location: E/E Bay
- Part time: 6,871 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE RECEIVED "VENT BLOWER FAULT" MESSAGE AND BLOWER CAME TO A NOISY HALT. PULLED CIRCUIT BREAKER PRECAUTIONARY AND HAD MOMENTARY ELECTRICAL SMOKE AND SMELL. CONTINUED TO FINAL DESTINATION WITH NO FURTHER INCIDENT.    MAINTENANCE REPLACED THE LEFT BLOWER FAN. OPERATIONAL CHECK NORMAL.
